Propulsion of a two-sphere swimmer

Klotsa, D., Baldwin, K.A. ORCID: 0000-0001-9168-6412, Hill, R.J.A., Bowley, R.M. and Swift, M.R., 2015. Propulsion of a two-sphere swimmer. Physical Review Letters, 115 (24): 248102. ISSN 0031-9007

Full text not available from this repository.
Item Type: Journal article
Publication Title: Physical Review Letters
Creators: Klotsa, D., Baldwin, K.A., Hill, R.J.A., Bowley, R.M. and Swift, M.R.
Publisher: American Physical Society
Date: 11 December 2015
Volume: 115
Number: 24
ISSN: 0031-9007
Identifiers:
NumberType
10.1103/physrevlett.115.248102DOI
Divisions: Schools > School of Science and Technology
Depositing User: Jill Tomkinson
Date Added: 04 Mar 2019 10:04
Last Modified: 04 Mar 2019 10:04
URI: http://irep.ntu.ac.uk/id/eprint/35884

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year